... think i might be allergic to the medication. i took like 6 rantidine 150mg i've been throwing up and diareha, and very weak and sleepy. Should i eat what should i do? Please help---
24 Jul 2011
This medication was withdrawn in 1998 from the USA, you are dehydrating very quickly... act fast, contact your local emergency services now or have someone drive you to the hospital, in the meantime drink plenty of fluids, do it slowly, so you dont keep throwing up.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was told to start taking baby aspirin daily. Due to a muscle injury, I began taking Daypro, which I already had at home. Because of using these ...
1 answer • 12 Jun 2010
100 mg taken daily and 25 mg of seriguel.
1 answer • 20 Jun 2010
My son just turned one. He has been on ranitidine for 11 months. I want to get him off the medication. After one week of reducing his meds as the dr. ...
1 answer • 15 Oct 2010
I have been prescribed potassium citrate to control kidney stones. I also have to limit my sodium intake to 1500 mg a day. I am trying to figure out ...
1 answer • 22 Oct 2013
Bismuth Subsalicylate/Metronidazole/Tetracycline - I took 5.5 days of a 7 day dose of metronidazole?
... for bv. I stopped taking it because on day 4 I started to develop a rash from my chest down which appeared to look like a mid sunburn (although I ...
1 answer • 16 Jun 2014